B. P mEDICATION: Ramapril, any one on this drug for b p... - NRAS

NRAS

34,449 members42,822 posts

B. P mEDICATION

tyncwmmarchhywel profile image

Ramapril, any one on this drug for b p and struggling with dissiness 5mg thank you.

19 Replies
medway-lady profile image
medway-lady

I'm not but my husband takes it and got dizzy and the dose was reduced. So might be a good idea to contact GP and get your readings done.

tyncwmmarchhywel profile image
tyncwmmarchhywel in reply to medway-lady

Thank you, taken one today unstead of two, not as bad as yesterday, see how it goes tomorrow .

juliea793 profile image
juliea793 in reply to tyncwmmarchhywel

I would always speak to a professional about changing the dose.

Oshgosh profile image
Oshgosh

I Iwas on it years ago. The gp advised to take it when I’d brushed teeth etc. to take it when I was in bed, so that I didn’t suffer from dizziness. That worked well for me . Luckily I don’t need them any more .

tyncwmmarchhywel profile image
tyncwmmarchhywel in reply to Oshgosh

Thank you.

springcross profile image
springcross

I took Ramipril in the early 2000s and was not told about the dizziness. They caused extreme dizziness for me and ended with me having a nasty accident.

tyncwmmarchhywel profile image
tyncwmmarchhywel in reply to springcross

Thank you.

tyncwmmarchhywel profile image
tyncwmmarchhywel in reply to springcross

I can imagin how that could happen, thanks for reply.

Thingybob profile image
Thingybob

I have been on them 10mg for 10 years, a few dizzy spells initially but now fine

I was changed to Amiodipine a few years back as Ramipril didn't suit

Hollyhock123 profile image
Hollyhock123

I’ve been on them a few years, but a low dose. I’m ok on them, and they seem to do the job for me.

helenlw7 profile image
helenlw7

My husband has been on it for 4 months. He started with 5 mg but didn’t have any side effects so is now on 10 mg.

Maureengibson profile image
Maureengibson

I’m on a low dose of 1.25mg, I have days where it causes lightheadedness. They do recommend initially taking it at bedtime. Did you taper up to 5mg, normally it’s increased every few weeks, to allow your body to adjust. I would speak to your Dr re changing your dose, and monitor your BP to check the he dose is sufficient.

oldtimer2 profile image
oldtimer2

As you get older (yet another thing!) there is a tendency for postural hypotension to develop - that is, a fall in blood pressure when you change from lying or sitting to standing, which makes you feel dizzy and faint. You need to let your helath professional know that you're having problems.

TheBoys profile image
TheBoys

hi

I took it and it sent me spinning with terrible dizziness. I quickly got put on Amlodipine 2.5mg which worked ok 👍🏻

tyncwmmarchhywel profile image
tyncwmmarchhywel in reply to TheBoys

thank you every one regarding RAMAPRIL.

springcross profile image
springcross in reply to TheBoys

That's what happened to me on Ramipril!

Waffs profile image
Waffs

Hi, I'm on Ramapril 2.5mg and have been for a few years now and not had any problems.

Tobymax35 profile image
Tobymax35

hi yes I have tried amapril end of last year I developed a cough after being on it a couple of mth it didn’t go away so I asked to change my meds And I did been good👍👍 since didn’t get dizzy on ramapril tho 👍👍

You may also like...